MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. SET, ADMIN, CADD, 60", SPIKE, ASV 12/BX; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. SET, ADMIN, CADD, 60", SPIKE, ASV 12/BX; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7022-24
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: no sample was returned for evaluation.Without the return of the samples a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.The device history record of reported lot number was reviewed and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.
 
Event or Problem Description
It was reported that the tubing was disconnected at a connector because the blue piece that protects it kept popping off.It had been attempted to reconnect the tubing and restart the pump but a "downstream occlusion" alarm was displayed.There was patient involvement and no patient harm/adverse event reported.

Brand Name
SET, ADMIN, CADD, 60", SPIKE, ASV 12/BX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21529677
Report Number9617604-2025-00172
Device Sequence Number13185552
Product Code FPA
UDI-Device Identifier10610586019791
UDI-Public(01)10610586019791(17)290912(10)6037612
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K895046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7022-24
Device Lot Number6037612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown